0
2013
Impact Factor

    On integrals of hydrodynamics equations, corresponding to vortex motions

    2006, Vol. 2, No. 4, pp.  473-507

    Author(s): Helmgolz G.

    Citation: Helmgolz G., On integrals of hydrodynamics equations, corresponding to vortex motions, Rus. J. Nonlin. Dyn., 2006, Vol. 2, No. 4, pp.  473-507
    DOI:10.20537/nd0604008


    Download File
    PDF, 289.4 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License